# SDR IXXA08SMN162S

- Difficulty date: April 19, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 960 L19r
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT UPPER SURFACE OF CUSP  EXTRUSION FT FITTING WITH CRACK AT STATION 960.000 LONGERON 19 RIGHT.  REMOVED CRACKED FITTING.  FABRICATED NEW FITTING.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  CLEANED, TREATED AND PRIMED AREA AND FITTING.  INSTALLED NEW FITTING IAW DC8 SRM 51-3-1 DC8 SRM 51-1-20D, DPS 4.707, DC8 SRM 51-1-8B, ATI REPAIR SPECIFICATION NUMBER 2003-05, AND DOUGLAS DRAWING 3779874.
